I had my CT scan a week ago and went to hospital to see oncologist for results today. I can't remember if I have already said that I have refused radiotherapy and chemo because I want quality of life not quantity. I am nearly 71 and have researched so much and I feel this is the way to go for me. I have been taking Letrozole, a hormone pill that was, I think, developed for breast cancer patients but is being used for gynae patients too. After one month I have been told that my main tumour has shrunk by nearly half. My cancer (peritoneal) is untreatable, but this result has given me such a boost today. I am not unrealistic and I know anything could happen but just for now I have a smile on my face.
Hi Pauline ......... We havent spoken before but I just saw your post and have read your story on your other thread. It is absolutely fantastic to read your good news and I am so pleased for you - I am sure it was a boost you could really do with! It is also so nice to see that some of our lovely fellow forum members have welcomed you and been offering you their support - I am sorry I missed your original post. I hope, like me, you will find some wonderful friends here - the site has been a godsend at some of my highest and lowest points on this journey.
Once again, I am so pleased for you Pauline and am smiling along with you. Take care and speak again soon xx
Thanks for sharing your good news with us.I am so pleased to read that you now have a smile on your face. I dont know if you are affected like I was by the hormone pills you are on. I had to have injections of hormone therapy (zoladex) for two years and boy oh boy dod I suffer from hot flushes. I got no sympathy from my dear wife at all. All she would say was now you know what we momen have to go through. Now three years after finnishing the treatment I only get the odd one or two at nights.
Take care and I am glad our lovely Max has posted to you. Sending best wishes and hope that smile continues for many days, Brian.
Thank you, Brian. I had a trial 4 weeks of the hormone which finished 3 weeks ago. When they finished I started getting the hot flushes, uncomfortable pain etc. So I am looking forward to a continuous run of the medication now and hopefully more good results.
Thank you, Max56, this site has been an inspiration and help. I have spent several hours going through different threads and reading peoples stories and they have helped me make important decisions. I cant believe how very kind and supportive everyone is, such an enormous help! Thank you for your lovely words.